# SDR USAA2011011890256

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 40,547 hours, 16,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 338 - PHX-SJD - EMERGENCY LIGHTS - LEFT ROW 4 HAS A BROKEN WIRE AT EMERGENCY LIGHT CONNECTOR.  REPLACED SEAT 4L EMERGENCY LIGHT CABLE.  SYSTEM OPS CHECK GOOD PER AMM 33-51-19.
